RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 49, Issue 4  


A probabilistic approach to a solution of nonlinear parabolic equations
Ya. I. Belopol'skaya
625
On the central limit theorem for Toeplitz quadratic forms of stationary sequences
A. A. Sahakian, M. S. Ginovyan
653
On large deviations, II
S. V. Zhulenev
672
Logarithmic $L_2$-small ball asymptotics for some fractional Gaussian processes
A. I. Nazarov, Ya. Yu. Nikitin
695
Limit theorems for allocation of particles over different cells with restrictions to the size of the cells
A. N. Timashev
712
Poisson approximation of increment processes with Markov switching
V. S. Korolyuk, N. Limnios
726
On sharp large deviations for sums of random vectors and multidimensional Laplace approximation
Ph. Barbe, M. Broniatowski
743
On the 70th Birthday of A. N. Shiryaev
A. A. Borovkov, I. A. Ibragimov, V. P. Maslov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai
775

Short Communications
A renewal equation in a multidimensional space
N. B. Engibaryan
779
On inequalities for large deviations in the Bernoulli scheme
V. M. Kruglov
785
Maxima of independent sums in the presence of heavy tails
A. V. Lebedev
791
On large deviations of a self-normalized sum
S. V. Nagaev
794
On exact asymptotics in the weak law of large numbers for sums of independent random variables with a common distribution function from the domain of attraction of a stable law. II
L. V. Rozovskii
803
On the necessary conditions of Poisson convergence for martingales
A. G. Sholomitskii
813
Absolute continuity between a Gibbs measure and its translate
E. Nowak
816
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019